For effective relief of cold & flu symptoms: fever, headache, aching limbs, blocked nose, sore throat, chills and help for fast recover, with lemon taste and Vitamin C.
Details please refer to the product Label.
Only for Adults and Children aged 12 years and over. One sachet can be taken every 4 hours, up to a maximum of 4 sachets in 24 hours. Do not exceed the standard dose.
Always read and follow the label.
Store below 30°C.
Each 6.4g sachet contains: Acetaminophen 1000mg, Ascorbic Acid (Vitamin C) 40mg, Phenylephrine Hydrochloride 10mg. Keep out of the reach of children.
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019